# SDR IPXA09557550

- Difficulty date: September 18, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N360019
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REF SURVEY SEQUENCE 449-W3-02 EXISTING REPAIR DOES NOT CORRELATE WITH THE VALID REPAIR FOR THIS AREA AS SPECIFIED IN B757 SRM 57-53-01-2R4.  REMOVED EXISTING SKIN, HFEC SKIN AND STOP DRILL HOLES IAW NDTM 51-00-19 PT6 AND HOLES IAW NDTM51-00-16 PT6 NO CRACKS FOUND.  FAB SKIN FOR .090 2024-T3-C BATCH 1658884 PO MST0028159 IAW EA757-5753-27-A1914.  MAJOR REPAIR ACC IAW EA 757-5753-27-A1914 & UPS EO B757-5750-35090A.
